Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Iterated spinning and homology spheres

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: A.I. Suciu

Editorial: Transactions of the American Mathematical Society, 321 (1), p.145-157, 1990.

Rezumat:

Given a closed $n$-manifold $M^n$ and a tuple of positive integers $P$, let $sigma_P M$ be the $P$-spin of $M$. If $M
otsimeq S^n$ and $P
e Q$ (as unordered tuples), it is shown that $sigma_P M
otsimeq sigma_Q M$ if either (1) $H_*(M)
otcong H_*(S^n)$, (2) $pi_1(M)$ is finite, (3) $M$ is aspherical, or (4) $n=3$. Applications to the homotopy classification of homology spheres and knot exteriors are given.

Cuvinte cheie: Spinning manifolds, homology spheres, homotopy type

URL: http://www.ams.org/journals/tran/1990-321-01/S0002-9947-1990-0987169-3/